Nurofen Plus Tablets 30s

A double-action pain relief for when you need more from your painkiller. This product contains Ibuprofen and Codeine, is indicated for three days use only and can cause addiction.

Product Features

  • A double-action pain relief
  • It relieves moderate pain
  • Reduces inflamation
  • Reduces fever

Pack Contents: 30 EA

Product Description

Nurofen Plus uses a combination of ibuprofen and codeine, and works at the source of your pain. Ibuprofen also has anti-inflammatory properties that help to reduce swelling. It relieves acute, moderate pain which is not considered to be relieved by taking a single painkiller, such as ibuprofen, aspirin or paracetamol alone.

Nurofen Plus Provides Temporary Relief Of Strong Pain And/Or Inflammation Associated With:
Back Pain
Rheumatic Pain & Arthritic Pain
Muscular Pain
Neuralgia
Period Pain
Dental Pain
Migraine Headache
Tension Headache
Headache

Ibuprofen 200mg + codeine phosphate 12.8mg | Contains no gluten, wheat, lactose or sucrose | Contains no preservatives

Take with water.
Do not use for more than 3 days, can cause addiction.
Adults and children from 12 years: Take 1 or 2 caplets with water, every 4 to 6 hours up to three times a day as necessary (maximum 6 caplets in 24 hours).
Do not give Nurofen Plus to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.

Codeine may cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol.

Codeine use can cause addiction. KEEP OUT OF REACH OF CHILDREN.

Do not take: If the blister foil is broken on first opening.
If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, codeine or other opioid analgesics. If you have an allergic reactions, stop taking and see your doctor immediately.
During the first 6 months of pregnancy or while breast feeding, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful.

Seek medical advice if:

You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. -you are taking medication regularly or are 65 years or over.